IJPAM: Volume 102, No. 2 (2015)
OF REACTION-DIFFUSION WITH COMPACT RESULT
Laboratoire de Mathématiques
Dynamique et Modélisation
Université Badji Mokhtar-Annaba
B.P. 12 Annaba 23000, ALGÉRIE
Department of Mathematics and Informatics
Faculty of Sciences
University of Souk Ahras
41000, Souk Ahras, ALGERIA
Abstract. The aim of this paper is to study the global existence in time of solutions for some class of reaction-diffusion systems. Our techniques of proof is based on compact semigroup methods and some estimates. Our goal is to show, under suitable assumptions, that the proposed model have a global solution for a large class of the functions and .
Received: December 18, 2014
AMS Subject Classification: 35K57, 35K40, 35K55
Key Words and Phrases: global solution, semi-groups, local solution, reaction-diffusion systems
Download paper from here.
DOI: 10.12732/ijpam.v102i2.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 169 - 186